# SDR SWIA202164806

- Difficulty date: November 1, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: MS20470AD55
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FUSELAGE FS453, BETWEEN STR14L & 15L  DENT; MEASURE AT 3"X 4" .010" DEPTH;  NO ALLOWABLE DAMAGE IN AREA.     (C-CHECK RO 3/10/2022)    PERFORMED REPAIR ON FRAME AT FS453 BETWEEN STGR14L & 15L  PER MHIRJ REO 670-53-21-2198 REV. -- DATED: 2021-12-21 AND REO 670-51-00-085 REV. -A DATE: 2017-08-23. REFER TO CONTINUATION CARD (2) FOR DISPOSITION AND CORRECTIVE ACTION. NO FURTHER ACTION REQUIRED AT THIS TIME.
